Ask an expert
Question

13 Sep 2007

Singulair vs urticaria
Hello dr.
My boy (4yr old) was on singulair for 8-9 months now....We decided to take him of it becase of his slight urticaria that pops up now and then....But with the change of season, his mucus became worse again, being tired and little, very little tight chested....So we've put him back on singulair...It's been almost 2 weeks now and the urticaria is starting to come and go again....Mostly in his neck from, I assume, contact allergies....Now I'm stuck: What's most important, helping him have nice and clear airways or not having urticaria?

Thanx
Answer 375 views
Expert
childhood diseases
paediatrician

01 Jan 0001

It is certainly possible that the Singulair is causing the urticaria. At the age of 4 years your child can be very effectively treated for asthma using other treatments. Please see your paediatrician about this.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote